# SDR WRLA2007030

- Difficulty date: February 8, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N380WA
- Make and model: Doug MD-11
- Aircraft serial: 48407
- Engine: Pwa PW4460
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Hyd Regulator
- Part time: 62,911 hours, 11,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3C + 12A CHECK, EGAT MECHANIC FOUND CRACK AT RIGHT W/W NR 3 HYD SYSTEM REGULATOR SUPPORT CRACK 2.5 INCHES.  PERFORM RT WW NR 3 HYD SYSTEM REGULATOR INTERCOSTAL SUPPORT CRACK REPAIRED PER ENGINEERING INSTRUCTION NR W2007A53-094 REV:00 & EI NR W2006 P20A-124 REV:00.
